Deakin University
Browse

File(s) under permanent embargo

A new method for solving linear ill-posed problems

journal contribution
posted on 2012-06-15, 00:00 authored by J Zhang, Musa MammadovMusa Mammadov
In this paper, we propose a new method for solving large-scale ill-posed problems. This method is based on the Karush-Kuhn-Tucker conditions, Fisher-Burmeister function and the discrepancy principle. The main difference from the majority of existing methods for solving ill-posed problems is that, we do not need to choose a regularization parameter in advance. Experimental results show that the proposed method is effective and promising for many practical problems.

History

Journal

Applied mathematics and computation

Volume

218

Issue

20

Pagination

10180 - 10187

Publisher

Elsevier

Location

Amsterdam, The Netherlands

ISSN

0096-3003

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

2012, Elsevier Inc.